Colorado, 2015Flash Flooding and Flooding in Colorado, June 11 to 12, 2015
June 11 to 12, 2015 · NWS BOU · 9 events in 6 counties and zones
Thunderstorms producing heavy rainfall caused flooding and flash flooding across parts of the Urban Corridor and adjacent plains.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $130,000
- Crop damage
- $5,000
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms producing heavy rainfall caused flooding and flash flooding across parts of the Urban Corridor and adjacent plains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 11, 7:47 AM MST, 6 hours 18 minutes earlier.
Area forecast discussion, Jun 11, 7:47 AM MST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
847 AM MDT THU JUN 11 2015
.UPDATE...
ISSUED AT 847 AM MDT THU JUN 11 2015
WINDS ALONG THE NORTHERN STATE BORDER AND NORTHERN FRONT RANGE
CORRIDOR ARE BEGINNING TO TURN MORE NORTH TO NORTHEASTERLY FROM
THE PREVIOUS NORTHWEST. THIS WILL PRODUCE THE UPSLOPE FLOW THAT
WILL BEGIN TO INCREASE OUR SHOWER AND EVENTUALLY OUR STORM
COVERAGE ACROSS THE AREA. HAVE UPDATED THE LATEST GRIDS TO
DECREASE CHANCES FOR SHOWERS CURRENTLY THEN BLEND IN TO THE
LIKELYS BY THIS AFTERNOON. AFTER LAST NIGHTS DRIER MODEL
RUNS...LATEST NAM RUN IS COMING IN WETTER...REINFORCING OUR
DECISION TO LEAVE FORECAST AS IS AND NOT DOWNPLAY THE FLOOD
THREAT.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM MDT THU JUN 11 2015
CURRENTLY THERE IS AN ELONGATED TROUGH STRETCHING FROM SOUTHERN
CALIFORNIA TO THE NEBRASKA PANHANDLE WITH CIRCULATION CENTERS NEAR
LAS VEGAS AND SOUTHEAST WYOMING. ALONG THIS TROUGH...THERE IS A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS. OVER COLORADO...THE
SHOWERS AND STORMS STRETCH FROM THE SOUTHWEST CORNER TO NORTH
CENTRAL COLORADO...INCLUDING JACKSON AND LARIMER COUNTY. MODELS ARE
ALREADY MISSING THE SMALL FEATURES PRODUCING THIS PRECIPITATION. SO
TRUST IN THE MODELS FOR THE UPCOMING SYSTEM IS LOW SINCE IT IS
MISSING SOME OF THE PRECIPITATION OVER THE WEST.
OVERALL...MODELS ARE IN DECENT AGREEMENT WITH THE CIRCULATION/TROUGH
OVER SOUTHERN CALIFORNIA BECOMING A CLOSED LOW OVER THE FOUR CORNERS
BY 00Z FRIDAY. THE LOW THEN MOVES ACROSS SOUTHERN COLORADO TONIGHT.
THE 00Z MODELS HAVE TRENDED SLIGHTLY SOUTH WITH THE HEAVIEST RAIN
BEING IN THE FOOTHILLS SOUTH OF DENVER. HOWEVER SINCE THE MODELS ARE
MISSING THE RAINFALL CURRENTLY...EXPECT THEM TO MISS SOME AREAS OF
RAINFALL THIS AFTERNOON AND TONIGHT. WILL NOT MAKE MUCH FOR CHANGES
TO THE CURRENT FORECAST WHICH CALLS FOR 1 TO 2 INCHES OF RAIN ALONG
THE FRONT RANGE.
AT THE SURFACE...WINDS HAVE TURNED NORTH TO NORTHEAST AS A LOW
DEEPENS OVER THE SOUTHERN ROCKIES AND A HIGH STRENGTHENS OVER THE
NORTHERN PLAINS. THIS UPSLOPE FLOW WILL CONTINUE THROUGH TODAY AND
TONIGHT. PRECIPITABLE WATER VALUES WILL CLIMB ABOVE AN INCH LATER
TODAY WITH THE APPROACH OF THE UPPER LEVEL LOW...JUST ABOVE RECORD
LEVELS FOR MID JUNE. SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR
HEAVY RAINFALL.
THERE WILL ALSO BE A SEVERE THREAT TODAY. CAPES WILL BE 500 TO 1000
J/KG ACROSS THE AREA. THOUGH IT WILL START TO STABILIZE LATE THIS
AFTERNOON OVER NORTHERN COLORADO AS COOLER AIR MOVES IN FROM THE
NORTH. MAIN THREATS FROM THUNDERSTORMS TODAY AND THIS EVENING WILL
BE LARGE HAIL AND VERY HEAVY RAIN. LIKE YESTERDAY...THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING AN INCH OF RAIN IN 20 MINUTES.
LOW LEVEL SHEAR WILL BE WEAK...SO THE TORNADO THREAT WILL BE
LOW...BUT A SHORT LIVED ONE CAN'T BE RULED OUT.
FOR TONIGHT...EXPECT TO TRANSITION TO WIDESPREAD MODERATE RAIN
EVENT AS INSTABILITY DECREASES. LIFT FROM THE LOW AND UPSLOPE WILL
LIKELY DRIVE MOST OF THE RAINFALL.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 1128 PM MDT WED JUN 10 2015
ON FRIDAY...THE UPPER LOW OVER COLORADO WILL CONTINUE TO TRUDGE
SLOWLY EASTWARD. WILL KEEP THE HIGHER POPS THROUGH THE MORNING
THEN TREND THINGS STICK WITH THE DOWNWARD TREND FRIDAY
AFTERNOON/FRIDAY NIGHT. BY SATURDAY MORNING...THE TROUGH WILL HAVE
SHIFTED TO THE EAST WITH SHORT WAVE RIDGE/SUBSIDENCE DEVELOPING BY
18Z OVER NORTHERN COLORADO. A WEAK TROUGH HOWEVER WILL BE OVER
SOUTHERN COLORADO SATURDAY WHICH WILL KEEP SOME MOISTURE/WEAK
ASCENT OVER THE SOUTHERN HALF OF THE STATE HOWEVER...ALL OF THIS
WILL LIKELY RESULT IN NEUTRAL QG CONTRIBUTION OVER THE CWA. AFTN
HEATING AND RESIDUAL MOISTURE WILL BE SUFFICIENT TO KEEP A SLGT
CHC OF THUNDERSTORMS IN THE AFTN/EVNG. FOR SUNDAY/SUNDAY
NIGHT...MORE OF A FLAT RIDGE TAKES SHAPE WITH A DRIER
WEST/SOUTHWESTERLY FLOW ALOFT. BEST CHANCE OF TSTMS AT THAT TIME
WILL BE OVER THE HIGHER TERRAIN. NOT SURE WHAT TO MAKE OF EARLY
NEXT WEEK...IF MORE OF WESTERLY FLOW PREVAILS IT WILL BE DRY. IF
THE FLOW BECOME MORE SSWLY THEN SUBTROPICAL MOISTURE MOVING INTO
EASTERN COLORADO WITH BRING BACK A CHANCE OF TSTMS. THERE WILL BE
ANOTHER FRONT PUSHING IN FROM THE NORTH SUNDAY NIGHT/MONDAY
MORNING WHICH SHOULD KEEP THE NORTHEASTERN PLAINS MOIST. FOR NOW
WILL STICK WITH WHAT IS IN THE ONGOING FORECAST WITH A CHC
MTNS/SLGT PLAINS OF AFTN/EVNG TSTMS MONDAY THEN DRIER FOR
TUESDAY/WEDNESDAY.
.AVIATION...(FOR THE TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 356 AM MDT THU JUN 11 2015
LOW CLOUDS OVER THE EASTERN PLAIN MAY CLIP PARTS OF DENVER THROUGH
15Z WITH CEILINGS BELOW 1000 FEET. THUNDERSTORMS WILL BE LIKELY FROM
18Z TO 02Z. MAIN THREATS WILL BE HEAVY...HAIL AND WIND GUSTS TO 30
KNOTS. OUTSIDE OF THUNDERSTORMS... NORTH TO NORTHEAST WINDS ARE
EXPECTED TO PREVAIL. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT.
RAIN WITH OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE
NIGHT. VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO HEAVY
RAINFALL TONIGHT.
&&
.AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 847 AM MDT THU JUN 11 2015
NORTHWEST WINDS ARE EXPECTED TO BECOME NORTHEAST WITHIN THE NEXT
COUPLE HOURS. THIS WILL HELP SATURATE THE AIRMASS EVEN MORE...WITH
SHOWERS AND THUNDERSTORMS BECOMING LIKELY FROM 18Z TO 02Z AND ILS
CEILINGS. MAIN THREATS WILL BE HEAVY RAIN...HAIL AND WIND GUSTS
TO 30 KNOTS. OUTSIDE OF THUNDERSTORMS... NORTH TO NORTHEAST WINDS
ARE EXPECTED TO PREVAIL. CEILINGS WILL FALL BELOW 3000 FEET
TONIGHT...WITH SOME AIRPORTS SEEING AS LOW AS 1000 FEET AT TIMES.
RAIN WITH OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE
NIGHT. VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO
HEAVY RAINFALL TONIGHT.
&&
.HYDROLOGY...
ISSUED AT 356 AM MDT THU JUN 11 2015
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. A VERY
MOIST AIRMASS WILL REMAIN OVER THE AREA THROUGH FRIDAY. INITIAL FLASH
FLOOD THREAT WILL BE FROM THUNDERSTORMS WHERE AN INCH OF RAIN WILL
BE POSSIBLE IN 20 MINUTES. THEN THIS EVENING WIDESPREAD MODERATE
RAIN ALONG THE FOOTHILLS AND URBAN CORRIDOR IS EXPECTED. OVERALL...
EXPECT 1 TO 2 INCHES OF RAIN WITH LOCALLY HEAVIER AMOUNTS UNDER
THUNDERSTORMS AND UNDER AREAS OF LOCALIZED UPSLOPE. SATURATED SOILS
WILL INHIBIT MUCH SOAKING IN AND COULD CAUSE FLOODING ISSUES
QUICKLY. THIS WILL CAUSE RIVERS AND STREAM LEVELS TO RISE. FOR THE
MAIN RIVERS DOWNSTREAM...NAMELY THE SOUTH PLATTE...ANOTHER SURGE OF
WATER IS EXPECTED TO PUSH DOWN OVER THE WEEKEND. ROCK/MUDSLIDES WILL
BE AN ISSUE AS WELL IN THE FOOTHILLS.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR COZ035-036-038>047-
049.
&&
UPDATE...KRIEDERMAN
SHORT TERM...MEIER
LONG TERM...COOPER
AVIATION...KRIEDERMAN
HYDROLOGY...MEIER
Hazardous weather outlook, Jun 11, 9:43 AM MST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1043 AM MDT THU JUN 11 2015
COZ030>051-121645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1043 AM MDT THU JUN 11 2015
...FLASH FLOOD WATCH TODAY THROUGH FRIDAY MORNING FOR THE FRONT
RANGE FOOTHILLS AND MUCH OF THE NORTHEAST COLORADO PLAINS...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
ABUNDANT MOISTURE WILL COMBINE WITH UPSLOPE FLOW AND AN UPPER
LEVEL LOW PRESSURE SYSTEM TO BRING WET WEATHER. THUNDERSTORMS
WILL BE CAPABLE OF VERY HEAVY RAIN...AN INCH IN 20 MINUTES WHICH
MAY PRODUCE FLASH FLOODING. STRONGER STORMS MAY BE POSSIBLE SOUTH
OF A LINE FROM LOVELAND TO STERLING. THERE IS A POTENTIAL FOR
SEVERE STRENGTH STORMS THIS AFTERNOON...MAINLY OVER THE PALMER
DIVIDE EAST OUT TO LINCOLN COUNTY WITH HAIL UP TO GOLF BALL SIZE
...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT.
WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT OVER THE
FOOTHILLS AND PLAINS. THE FOOTHILLS AND LOCALES CLOSE TO THE
FOOTHILLS INCLUDING THE PALMER DIVIDE WILL HAVE THE GREATEST
THREAT OF FLOODING TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
IT WILL BE COOLER FRIDAY. RAIN SHOWERS WILL CONTINUE IN THE
MORNING THEN DECREASE IN COVERAGE THROUGH THE AFTERNOON. THERE
WILL BE JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND
EARLY EVENING. DRIER AND WARMER CONDITIONS WILL GRADUALLY WORK
THEIR WAY INTO THE OUTLOOK AREA OVER THE WEEKEND AND INTO THE
EARLY PART OF NEXT WEEK. THE POSSIBILITY OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL NOT COMPLETELY VANISH...WITH A
SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR
TONIGHT...BUT REPORTS OF LARGE HAIL...HEAVY RAIN AND FLOODING ARE
APPRECIATED.
In the hours before
Local storm report, Jun 11, 1:00 PM MST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN OWL CANYON 40.76N 105.17W
06/11/2015 M1.73 INCH LARIMER CO MESONET
IN 30 MINUTES
1255 PM HEAVY RAIN 4 WNW WELLINGTON 40.72N 105.07W
06/11/2015 M1.22 INCH LARIMER CO TRAINED SPOTTER
PAST 40 MINUTES
&&
JKLocal storm report, Jun 11, 2:01 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
301 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN 2 SSE LOVELAND 40.39N 105.06W
06/11/2015 M1.80 INCH LARIMER CO TRAINED SPOTTER
1.24 PAST 55 MINUTES
0130 PM HEAVY RAIN OWL CANYON 40.76N 105.17W
06/11/2015 M1.73 INCH LARIMER CO MESONET
IN 30 MINUTES
1255 PM HEAVY RAIN 4 WNW WELLINGTON 40.72N 105.07W
06/11/2015 M1.22 INCH LARIMER CO TRAINED SPOTTER
PAST 40 MINUTES
&&
JKFlash Flood, Larimer
- When
- June 11, 2:05 PM MST to 2:30 PM MST
- Where
- Larimer County, 3.93 mi WNW of Loveland to 1.74 mi W of Loveland
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 40.420, -105.140
Heavy rain produced flash flooding in Loveland. The Fountain of Loveland, a local wedding and event venue had its outdoor marriage area flooded due to heavy rain. The business owner observed the area fill up to 5 ft of water in less than 15 minutes. Minor flooding occurred at the Sam's Club along Eisenhower Blvd.
Flash Flood, Elbert
- When
- June 11, 4:45 PM MST to 7:15 PM MST
- Where
- Elbert County, 13.91 mi N of Elizabeth to 14.55 mi N of Elizabeth
- Cause
- Heavy Rain
- Property damage
- $15,000
- Crop damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 39.550, -104.630
Flash flooding washed out a 6-ft diameter culvert at the end of Glennon Rd., south of Elbert County Road 186. A trained spotter measured 2.22 inches of rainfall in 30 minutes, which produced flash flooding.
Flash Flood, Arapahoe
- When
- June 11, 4:45 PM MST to 7:15 PM MST
- Where
- Arapahoe County, 2.13 mi E of Smoky Hill to 3.19 mi SE of Smoky Hill
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Local Official
- Coordinates
- 39.610, -104.760
Major flooding occurred in the westbound lane of Arapahoe Road near the Colorado E470 bridge.
Flash Flood, Douglas
- When
- June 11, 5:28 PM MST to 7:00 PM MST
- Where
- Douglas County, 1.48 mi SSE of Louviers to 2.11 mi SW of Sedalia
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 39.450, -104.990
Flash flooding reported in and around Sedalia.
Flash Flood, Washington
- When
- June 11, 5:28 PM MST to 7:30 PM MST
- Where
- Washington County, 2.11 mi W of Akron Arpt to 2.73 mi WSW of (Ako)akron Weather Station
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 40.180, -103.260
Flash flooding occurred along U.S. Highway 34.
Flash Flood, Denver
- When
- June 11, 5:30 PM MST to 7:30 PM MST
- Where
- Denver County, 1.33 mi S of Denver to 1.36 mi SW of Denver
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 39.711, -104.926
Heavy rain caused localized flash flooding in parts of Denver. In downtown Denver, parked cars had standing water rising midway up the wheels. Denver fire crews had to rescue motorists from flooded intersections and roads. In Glendale, two lanes of northbound Colorado Blvd. at Exposition Ave. were closed due to flooding.
Flood, Elbert
- When
- June 11, 7:15 PM MST to June 12, 2:00 AM MST
- Where
- Elbert County, 14.86 mi NNW of Elizabeth to 14.6 mi NNW of Elizabeth
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 39.560, -104.660
Heavy rain flooded several rural roads. Basements were also flooded. Flooding was reported along Coal and Running Creeks. Elbert County Road 106 was closed due to high water between Elbert County Roads 5 and 13.
Flood, Arapahoe
- When
- June 11, 8:30 PM MST to June 12, 2:00 AM MST
- Where
- Arapahoe County, 2.14 mi NNE of (Bkf)buckley Air Force Base to 4.73 mi SE of (Bkf)buckley Air Force Base
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 39.730, -104.740
In Aurora, water was reportedly flowing over the roads at East 6th Ave. and South Pacadilly Road. Additional flooding was reported on South Gun Club Road between East Alameda Ave. and East Exposition Avenue, forcing the closure of the road.
Flood, Douglas
- When
- June 12, 6:00 AM MST to 11:30 AM MST
- Where
- Douglas County, 3.81 mi NNW of Louviers to 2.62 mi SE of Sedalia
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 39.520, -105.030
Flooding occurred along Plum Creek and its tributaries. Four trails in Castle Rock were closed due to flooding. Plum Creek remained above flood stage for approximately 2.5 hours, with moderate flooding along and east of the creek.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Washington, June 11, 20151 death · 1 event
- Flooding in Nebraska, June 11 to 18, 2015$795,000 · 6 events
- Hail and Damaging Wind in Ohio, June 11, 2015$250,000 · 1 in hail · 5 events
- Tornado and Flash Flooding in Missouri, June 11 to 12, 2015$50,000 · EF0 · 30 events
- Hail and Damaging Winds in Pennsylvania, June 11, 2015$86,000 · 1 in hail · 14 events
- Flooding in Iowa, June 11 to 17, 2015$130,000 · 4 events
- Flash Flooding and Hail in Colorado, June 11, 2015$35,000 · 3 in hail · 29 events
- Tornado in Illinois, June 11, 2015$10,000 · EF1 · 1 event
- Damaging Winds in Pennsylvania, June 11, 2015$19,000 · 60 kt wind · 11 events
- Flood and Hail in Kansas, June 11 to 12, 20151.75 in hail · 20 events
- Hail in Texas, June 11 to 12, 20152.75 in hail · 13 events
- Hail and Damaging Winds in Kansas, June 11, 20151 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590378, 590380, 590381, 590385, 590389, 590400, 590390, 590391, 590398.